SMITH & NEPHEW, INC. UNKN PEEK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
72202900 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Subluxation (4525)
| Date of Event |
07/24/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on literature review "arthroscopic bankart repair with remplissage for non-engaging hill-sachs lesion in professional collision athletes", one patient had a unstable shoulder due to a new subluxation after a arthroscopic bankart repair procedure using a kinsa suture anchor.This event was resolved by performing a revision surgery.The patient had a stable shoulder with no apprehension at final follow-up.No further information is available.
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).Article cite: domos, p., ascione, f., & wallace, a.L.(2019).Arthroscopic bankart repair with remplissage for non-engaging hill-sachs lesion in professional collision athletes.Shoulder & elbow, 11(1), 17¿25.Https://doi.Org/10.1177/1758573217728414.
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.No product identification information was provided and thus a manufacturing record review, instructions for use review, field action review, and risk management review could not be conducted.A complaint history review concluded this was an isolated event.A review of the complaint revealed there were no patient injuries reported and no apparent patient impact based on the details provided.Therefore, no further medical assessment is warranted.There was no way to determine if the device contributed to the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.